Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
i hate acne

did i just mess up?

Recommended Posts

recently my derm told me to take 2 20mg pills to equal 40mg but my box went empty real soon, now i cant get another box for like 4 days, did this just mess up my whole routine on accutane? am i gonna have another intial break out and all? please tell me its not to serious :o

Share this post


Link to post
Share on other sites

Don't worry about it. I'll have to go one to two days without my pill because of this whole I-Pledge stuff. My derm says people can go up to 10 days without taking the pill for the body to react to it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×